Concluded Case

C/o This patient was asymptomatic one year back. Then suddenly she had loose stools(3-4 episodes) following which there was severe pain and burning sensation of skin in feet,hand and lips,gradually leaving a bluishing discoloration. Since then there has been no progression or regression of the patches neither itching or burning sensation. it she gets these same problem whenever she has loose stools. please suggest treatment or further investigations that can be taken up in This case PS: she is diabetic too in medication

1 Like

LikeAnswersShare
Concluded answer

most probably a case of fixed drug reaction with imidazoles

All Answers

When you say there are patches of purple or bluishing with burnig and pain at different places are F D E Probably to imidazoles like ornidazole hence these should be avoided you can use ex imidazoles antidiarroels like lomotil or furazolidine with quinolones depending on nature of stools or iv antibiotics with iv fluids replacement Present lesions will resolve in due course of time that ie 2to3 weeks you can give local steroid oint and antiallergics orally But keep control of her bsl

Thanx dr Partha Sarathi Sahana
0

View 3 other replies

Drug eruption. Probably FIXED DRUG ERUPTION.Probably caused by allergy to the antidiarrhoel patient received .It will be prudent not to use the drugs again

Thank you doctor
0

FDE Due to induced med I think any med react of the body need patient counselling the about medicine nd management as per dd

Thank you doctor
0

If h/o drug exposure, Fixed drug eruption Do ANA DSDNA HIV status.. Seek for autoimmune disease in background. Because her systemic symptoms not seemingly good. Face also looking swollen and faint

Valuable opinion
0

H/O drug exposure?

FDE

Thank you doctor
0

FDE

Thank you doctor
0

Fixed Drug Eruption. ?

Yes,Sir a case of FDE
1

FDE?

Yes. It is a case of FDE.
0

View 1 other reply

Load more answers

Cases that would interest you